# SDR UPS00431882

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Tube
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A, J

## Discrepancy

AIR TURN BACK TO OAK, DUE TO R/T INBD FLAP INOP AT 1 DEGREE POSITION.  FOUND RIGHT INBD FLAP TORQUE TUBE COUPLING DISCONNECTED.  SECURED COUPLING, SAFETIED AND RIGGED IAW MM 27-51-01.  GROUND FLAP OPERATION AND COCKPIT INDICATION CHECKS NORMAL.
